Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 140, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 29, 2015, 3:43 PM CDT for Pickens County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2015, 3:43 PM CDT (20:43 UTC)
- Expired
- Jul 29, 2015, 4:20 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 87 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1420 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895
WUUS54 KBMX 292043
SVRBMX
ALC107-292130-
/O.NEW.KBMX.SV.W.0140.150729T2043Z-150729T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
343 PM CDT WED JUL 29 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 430 PM CDT
* AT 343 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
ETHELSVILLE...OR 8 MILES NORTH OF PICKENSVILLE...MOVING SOUTH AT 25
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...CARROLLTON...PICKENSVILLE...MCMULLEN...BEVILL LOCK AND
DAM...GARDEN...GAINESVILLE LAKE CAMPGROUND...GEORGE DOWNER
AIRPORT...PINE GROVE...DILLBURG...COCHRANE AND OWENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3339 8829 3337 8806 3304 8804 3305 8807
3304 8807 3304 8815 3303 8814 3302 8816
3300 8818 3299 8834
TIME...MOT...LOC 2043Z 354DEG 20KT 3334 8825
HAIL...<.75IN
WIND...60MPH
$$
32/DAVIS2 follow-up statements
539
WWUS54 KBMX 292103
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT WED JUL 29 2015
ALC107-292130-
/O.CON.KBMX.SV.W.0140.000000T0000Z-150729T2130Z/
PICKENS AL-
403 PM CDT WED JUL 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN PICKENS COUNTY...
AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
PICKENSVILLE...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...CARROLLTON...PICKENSVILLE...MCMULLEN...BEVILL LOCK AND
DAM...GARDEN...GAINESVILLE LAKE CAMPGROUND...GEORGE DOWNER AIRPORT...
DILLBURG AND COCHRANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3330 8830 3330 8806 3304 8804 3305 8807
3304 8807 3304 8815 3303 8814 3302 8816
3300 8818 3299 8834
TIME...MOT...LOC 2102Z 354DEG 20KT 3323 8824
HAIL...1.00IN
WIND...60MPH
$$
56919
WWUS54 KBMX 292120
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 PM CDT WED JUL 29 2015
ALC107-292129-
/O.CAN.KBMX.SV.W.0140.000000T0000Z-150729T2130Z/
PICKENS AL-
420 PM CDT WED JUL 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PICKENS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BIRMINGHAM.
LAT...LON 3330 8830 3330 8806 3304 8804 3305 8807
3304 8807 3304 8815 3303 8814 3302 8816
3300 8818 3299 8834
TIME...MOT...LOC 2118Z 354DEG 20KT 3313 8823
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:23 PM CDT, 20 minutes earlier.
Area forecast discussion, Jul 29, 3:23 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 323 PM CDT WED JUL 29 2015 .DISCUSSION... SCATTERED TO NUMEROUS THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL ALABAMA IN THE HOT AND HUMID AIR MASS. TEMPERATURES QUICKLY ROSE INTO THE MIDDLE 90S BY LATE MORNING AND HEAT INDICES CLIMBED INTO 105-108 RANGE...BUT CONVECTION HAS COOLED DOWN MOST AREAS AND THE HEAT ADVISORY HAS BEEN CANCELLED. THE ARE TWO CLUSTERS OF STORMS ACROSS CENTRAL ALABAMA...ONE NEAR THE I-20 CORRIDOR AND ANOTHER ACROSS THE EXTREME SOUTHERN COUNTIES OF CENTRAL ALABAMA. BY SUNSET THE NORTHERN ACTIVITY SHOULD BE SOUTH OF I-20...AND WILL GO WITH JUST 20 PERCENT RAIN CHANCES FOR AREAS ALONG AND NORTH OF I-20 OVERNIGHT...WITH 30 PERCENT CHANCES ACROSS THE SOUTHERN COUNTIES. A WEAK COLD FRONT WILL PUSH INTO CENTRAL ALABAMA ON THURSDAY. THIS BOUNDARY WILL BE THE FOCUS FOR CONVECTION...WITH MOST OF THE CONVECTION LIKELY DEVELOPING SOUTH OF I-20 DURING THE AFTERNOON. AHEAD OF THE FRONT...HEAT AND HUMIDITY VALUES WILL ONCE AGAIN BE AN ISSUE...AND HEAT INDICES MAY CLIMB TO AROUND 105 DEGREES BEFORE THE AFTERNOON THUNDERSTORMS GET GOING. BY FRIDAY THE NORTHERN SECTIONS OF CENTRAL ALABAMA SHOULD NOTICE THE DRIER AIR LOCATED BEHIND THE FRONT...AS SURFACE DEWPOINTS FALL INTO THE LOWER 60S. THE SURFACE BOUNDARY SHOULD HANG UP NEAR THE I-85 CORRIDOR...SO RAIN CHANCES WILL CONTINUE ACROSS SOUTHEAST AREAS THROUGH THE WEEKEND...ALTHOUGH THE MODELS HAVE BEEN TRENDING TOWARDS LESS CONVECTION ACROSS THIS AREA...AND DID LOWER POPS SLIGHTLY IN THESE AREAS. RAIN FREE CONDITIONS EXPECTED MONDAY AND TUESDAY AS THE UPPER TROF AXIS OVER THE EASTERN UNITED STATES PUSHES THE DEEPER MOISTURE INTO THE GULF OF MEXICO. HUMIDITY LEVELS WILL ALSO STAY LOWER WITH SURFACE DEWPOINTS IN THE 60S. 58/ROSE && .AVIATION... 18Z TAF DISCUSSION. SCATTERED TO NUMEROUS STORMS ALREADY ONGOING ACROSS PORTIONS OF CENTRAL ALABAMA. BASED ON HIRES MODELS BELIEVE THERE MAY BE A BIT LESS COVERAGE IN THE NORTHEAST AS COMPARED TO OTHER AREAS SO HAVE ADDED A TEMPO FOR TSRA AT ALL TERMINALS EXCEPT ANB/ASN FOR NOW. WILL MONITOR CLOSELY AND MAY HAVE TO AMEND IF COVERAGE INCREASES. BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING WILL ACCOMPANY STORMS AND GUSTY WINDS ARE POSSIBLE. HIRES MODELS ALSO SHOW MUCH OF THE ACTIVITY SHIFTING SOUTHWARD THRU THE DAY AS THE SHORTWAVE TRAVERSES THE AREA. THEREFORE HAVE BEST CHANCE OF TS FOR THE NEXT FEW HOURS. MAY HAVE TO EXTEND TS MENTION A BIT LONGER...ESPECIALLY ACROSS THE SOUTH. SOME PATCHY FOG WILL BE POSSIBLE ONCE AGAIN LATE TONIGHT. 19 && .FIRE WEATHER... ABOVE NORMAL TEMPERATURES AND HIGH HUMIDITY VALUES WILL COTINUE INTO THURSDAY. A WEAK COOL FRONT WILL BRING LESS HUMID AIR INTO CENTRAL ALABAMA ON FRIDAY...ALONG WITH DECREASING CHANCES OF RAIN. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 75 94 71 92 67 / 20 30 20 10 10 ANNISTON 75 94 73 92 69 / 20 40 20 10 10 BIRMINGHAM 77 94 72 93 69 / 20 40 20 10 10 TUSCALOOSA 76 96 74 94 70 / 30 40 20 10 0 CALERA 76 94 72 92 70 / 30 50 20 10 10 AUBURN 75 94 74 91 72 / 40 60 30 30 30 MONTGOMERY 77 97 76 93 73 / 30 60 30 30 20 TROY 75 96 75 93 73 / 40 60 30 40 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 29, 2:38 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 238 PM CDT WED JUL 29 2015 ALZ011>015-017>050-302245- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 238 PM CDT WED JUL 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TEMPERATURES IN THE 90S AND HIGH HUMIDITY VALUES WILL COMBINE TO PRODUCE MAXIMUM HEAT INDICES AROUND 105 DEGREES ON THURSDAY AFTERNOON...MAINLY ACROSS THE SOUTH. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 29, 3:10 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
310 PM CDT WED JUL 29 2015
ALZ012-022-292100-
PICKENS AL-LAMAR AL-
310 PM CDT WED JUL 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR LAMAR AND NORTHERN PICKENS
COUNTIES UNTIL 400 PM CDT...
AT 310 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VERNON...MOVING SOUTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VERNON...SULLIGENT...GORDO...REFORM...MILLPORT...CARROLLTON...
PICKENSVILLE...KENNEDY...BEAVERTON...ETHELSVILLE...BLOOMING GROVE...
CREWS...LAMAR COUNTY AIRPORT...BEDFORD...KIRK...LUBBUB...MCSHAN...
MELBORNE...LAMAR COUNTY PUBLIC LAKE AND CODY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3395 8822 3394 8795 3353 8795 3352 8784
3324 8784 3325 8831
TIME...MOT...LOC 2010Z 007DEG 32KT 3373 8816
32/DAVISSpecial weather statement, Jul 29, 3:11 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
311 PM CDT WED JUL 29 2015
ALZ034-035-292100-
CHILTON AL-BIBB AL-
311 PM CDT WED JUL 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BIBB AND WESTERN CHILTON
COUNTIES UNTIL 400 PM CDT...
AT 311 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
AMERICAN VILLAGE...OR NEAR MONTEVALLO...MOVING SOUTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALERA...BRENT...CENTREVILLE...JEMISON...THORSBY...WEST BLOCTON...
CHILTON COUNTY MOTOR SPORTS PARK...BRIERFIELD IRONWORKS PARK...
TALLADEGA NATIONAL FOREST...ASHBY...LAWLEY...EOLINE...RANDOLPH...
ISABELLA...HEBRON...BIBB COUNTY AIRPORT...SIX MILE...TRIO...CAMPBELL
AND MARVEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3301 8725 3324 8703 3321 8702 3317 8703
3316 8697 3310 8697 3310 8695 3308 8695
3308 8694 3306 8693 3306 8690 3305 8690
3305 8688 3307 8688 3307 8662 3274 8675
TIME...MOT...LOC 2011Z 011DEG 31KT 3314 8682
32/DAVISSpecial weather statement, Jul 29, 3:22 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
322 PM CDT WED JUL 29 2015
ALZ037-038-292115-
TALLAPOOSA AL-CHAMBERS AL-
322 PM CDT WED JUL 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHAMBERS AND EAST CENTRAL
TALLAPOOSA COUNTIES UNTIL 415 PM CDT...
AT 322 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TRAMMEL CROSSROADS...OR 9 MILES NORTHWEST OF LAFAYETTE...MOVING SOUTH
AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DADEVILLE...CAMP HILL...LAFAYETTE...LA FAYETTE...WAVERLY...CUSSETA...
WEST CHAMBERS...RIDGE GROVE...PENTON...TRAMMEL CROSSROADS...CHAMBERS
COUNTY LAKE...OAK BOWERY...STURKIE...BUFFALO AND DAVISTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3273 8540 3274 8541 3274 8543 3273 8543
3273 8548 3274 8549 3273 8549 3273 8557
3274 8557 3273 8558 3273 8561 3271 8561
3271 8579 3309 8559 3302 8539 3273 8528
TIME...MOT...LOC 2022Z 021DEG 19KT 3299 8553
56Special weather statement, Jul 29, 3:32 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 PM CDT WED JUL 29 2015
ALZ023-292115-
TUSCALOOSA AL-
332 PM CDT WED JUL 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA COUNTY UNTIL 415 PM
CDT...
AT 332 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF BANKHEAD
LOCK AND DAM TO 6 MILES WEST OF COKER...AND MOVING SOUTHEAST AT 25
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TUSCALOOSA...NORTHPORT...HOLT...MOUNDVILLE...BROOKWOOD...COALING...
VANCE...COKER...TUSCALOOSA AMPHITHEATER...LAKE WILDWOOD...MERCEDES
BENZ OF ALABAMA...BRYANT DENNY STADIUM...SHELTON STATE COMMUNITY
COLLEGE...LAKE LURLEEN STATE PARK...UNIVERSITY MALL...DEERLICK CREEK
CAMPGROUNDS...ABERNANT...TUSCALOOSA REGIONAL AIRPORT...MCFARLAND MALL
AND NORTH BIBB.
LAT...LON 3327 8784 3343 8730 3323 8715 3319 8720
3313 8720 3313 8728 3309 8731 3301 8732
3301 8771 3302 8771 3302 8783
TIME...MOT...LOC 2032Z 334DEG 21KT 3336 8736 3323 8780
32/DAVISLocal storm report, Jul 29, 3:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
336 PM CDT WED JUL 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM TSTM WND DMG 3 S LAKE TUSCALOOSA BIN 33.35N 87.60W
07/29/2015 TUSCALOOSA AL EMERGENCY MNGR
TREE UPROOTED IN THE NORTHPORT AREA. WINDS ETIMATED 40-45
MPH.
&&
MROSELocal storm report, Jul 29, 3:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
338 PM CDT WED JUL 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 6 WNW MOUNDVILLE 33.04N 87.71W
07/29/2015 TUSCALOOSA AL EMERGENCY MNGR
TREE UPROOTED ALONG LOCK ROAD NINE. WINDS ESTIMATED 40-45
MPH.
&&
MROSEThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 9:15 AM CDT | Special Weather Statement | BMX | Clay | 45 min |
| Jul 29, 10:51 AM CDT | Special Weather Statement | BMX | Tallapoosa | 24 min |
| Jul 29, 12:00 PM CDT | Special Weather Statement | BMX | Elmore | 30 min |
| Jul 29, 12:24 PM CDT | Special Weather Statement | BMX | Montgomery | 51 min |
| Jul 29, 12:27 PM CDT | Special Weather Statement | BMX | Montgomery | 48 min |
| Jul 29, 12:29 PM CDT | Special Weather Statement | BMX | Hale | 31 min |
| Jul 29, 12:41 PM CDT | Special Weather Statement | BMX | Macon | 34 min |
| Jul 29, 12:44 PM CDT | Special Weather Statement | BMX | Perry | 31 min |
| Jul 29, 12:54 PM CDT | Special Weather Statement | BMX | Hale | 36 min |
| Jul 29, 1:02 PM CDT | Special Weather Statement | BMX | Bullock | 28 min |
| Jul 29, 1:07 PM CDT | Special Weather Statement | BMX | Marengo | 23 min |
| Jul 29, 1:10 PM CDT | Special Weather Statement | BMX | Bullock | 35 min |
| Jul 29, 1:28 PM CDT | Special Weather Statement | BMX | Cleburne | 47 min |
| Jul 29, 1:30 PM CDT | Special Weather Statement | BMX | Barbour, Bullock | 30 min |
| Jul 29, 1:40 PM CDT | Special Weather Statement | BMX | Winston | 50 min |
| Jul 29, 1:41 PM CDT | Special Weather Statement | BMX | Marengo | 34 min |
| Jul 29, 1:44 PM CDT | Special Weather Statement | BMX | Dallas | 31 min |
| Jul 29, 1:54 PM CDT | Special Weather Statement | BMX | Marion | 36 min |
| Jul 29, 1:59 PM CDT | Special Weather Statement | BMX | Pike | 31 min |
| Jul 29, 2:28 PM CDT | Special Weather Statement | BMX | Lamar | 47 min |
| Jul 29, 2:35 PM CDT | Special Weather Statement | BMX | Jefferson, Shelby | 25 min |
| Jul 29, 2:37 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 38 min |
| Jul 29, 3:10 PM CDT | Special Weather Statement | BMX | Lamar, Pickens | 50 min |
| Jul 29, 3:11 PM CDT | Special Weather Statement | BMX | Bibb, Chilton | 49 min |
| Jul 29, 3:17 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 43 min |
| Jul 29, 3:22 PM CDT | Special Weather Statement | BMX | Chambers | 53 min |
| Jul 29, 3:32 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 43 min |
| Jul 29, 4:49 PM CDT | Special Weather Statement | BMX | Elmore | 41 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.